[R] vignette for package splines2 in Journal of Data Science

Yan, Jun jun@y@n @end|ng |rom uconn@edu
Mon Sep 27 23:18:19 CEST 2021

Dear R-help-listers,

Users of splines2 may find the following paper in the Journal of Data Science (https://jds-online.org) interesting:

Wang, W. and Yan, J. (2021): Shape-restricted regression splines with R package splines2. Journal of Data Science. 19(3):498–517.

As Editor of the Journal of Data Science, I hope that the paper sets an example of such papers in the Computing for Data Science Section of the Journal. This could be an outlet for your software package companions.

Jun Yan, Professor
Department of Statistics, University of Connecticut
215 Glenbrook Rd. Unit 4120  Storrs, CT 06269
Voice: 860-486-3416  Fax: 860-486-4113
Web: http://www.stat.uconn.edu/~jyan/

More information about the R-help mailing list